Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Started B12 injections and had numbness, tingling in feet and hands, staggering and sleeping difficulty. Suggest?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
I just started a series of B12 injections because my blood test was 346 and my symptoms were numbness, tingling in my feet and hands; staggering; difficulty sleeping; diarrhea. The nurse told me I should start feeling better within 24 hours of the 1st injection, but I don't; in fact I'm feeling worse.
Posted Fri, 2 Aug 2013 in Medicines and Side Effects
Answered by Dr. R.A. Singh 2 hours later
Thanks for writing your query.

After reading your post, I would suggest you that you should wait for few more doses for the effect of the medicine to appear.

I would also suggest that you should also get your blood tested for :-
1. Thyroid profile.
2. Vitamin D3 levels.

You can consult with your treating doctor for clinical evaluation.

I hope this is helpful to you.
If you have any further query, I will be happy to help.

Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor